Existence of periodic solution for a higher-order p-Laplacian differential equation with multiple deviating arguments

By applying Mawhin's continuation theorem, theory of Fourier series, Bernoulli numbers theory and some new inequalities, we study the higher-order $p$-Laplacian differential equation with multiple deviating arguments of the form \[(\varphi_{p}(x^{(m)}(t)))^{(m)}= f(x(t))x'(t)+g(t,x(t),x(t-\tau_{1}(t)),\ldots,x(t-\tau_{k}(t)))+e(t).\] Some new results on the existence of periodic solutions for the previous equation are obtained.

  1. Anane A., Chakrone O., Moutaouekkil L.  Periodic solutions for $p$-laplacian neutral functional differential equations with multiple deviating arguments.  Electronic Journal of Differential Equations. 2012 (148), 1–12 (2012).
  2. Anane A., Chakrone O., Moutaouekkil L.  Liénard type p-laplacian neutral rayleigh equation with a deviating argument.  Electronic Journal of Differential Equations. 2010 (177), 1–8 (2010).
  3. Anane A., Chakrone O., Moutaouekkil L.  Existence of periodic solution for $p$-Laplacian neutral Rayleigh equation with sign-variable coefficient of non linear term.  International Journal Of Mathematical Sciences. 7 (2), 487–494 (2013).
  4. Xiaojing L., Shiping L.  Periodic solutions for a kind of high-order $p$-Laplacian differential equation with sign-changing coefficient ahead of the non-linear term.  Nonlinear Analysis. 70 (2), 1011–1022 (2009).
  5. Xiaojing L.  Existence and uniqueness of periodic solutions for a kind of high-order $p$-Laplacian Duffing differential equation with sign-changing coefficient ahead of linear term.  Nonlinear Analysis. 71 (7–8), 2764–2770 (2009).
  6. Zhong C.,Fan X.,Chen W.  Introduction to Nonlinear Functional Analysis.  Lanzhou University Press, Lan Zhou (2004).
  7. Gaines R. E., Mawhin J. L.  Coincidence Degree and Nonlinear Differential Equations.  Springer Verlag, Berlin (1977).
Mathematical Modeling and Computing, Vol. 7, No. 2, pp. 420–428 (2020)